# SDR CA120628004

- Difficulty date: June 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2160903AD
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT OPERATING ON A MAINTENANCE CHECK FLIGHT FOR PRESSURIZATION CHECK.  THE ACFT FAILED THE MAINTENANCE CHECK AND A PAN PAN WAS DECLARED WITH ATC.  CPCS CONTROLLER REPLACED IAW AMM 21-31-01, AC PACKS AND DUCTS INSPECTED AND LEAK CHECKED, CABIN PRESSURIZATION FUNCTION CHECK CARRIED OUT IAW AMM 21-31-00.  PRESSURIZED TO 4.5 NO FAULTS.
